# SDR CALA2025082708175

- Difficulty date: August 23, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 62,786 hours, 20,002 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFLIGHT, REQUEST DOOR 4L PRESSURE CHECK. APPEARS TO BE JUST OUT OF GREEN BAND. PRESSURE CHECK GOOD REF AMM 25-66-01. MAKE SURE THAT THE PRESSURE INDICATOR NEEDLE IS IN THE GO BAND (GREEN) OR NOT MORE THAN ONE NEEDLE WIDTH TO THE RIGHT OF THE GO BAND (GREEN).
